# SDR 200200184

- Difficulty date: March 21, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FROM THE "R" FLANGE LIGHTNING HOLE TO THE FLANGE OUTER DIAMETER AT THE 12 O'CLOCK POSITION.  RADIAL CRACK ( 1/2 INCH LONG) FROM THE "R" FLANGE LIGHTNING HOLE TO THE CASE WALL BUT NOT TO THE FILLET RADIUS AT THE 12:30 O'CLOCK POSITION. CRACK FROM THE "R" FLANGE LIGHTNING HOLE TO THE FLANGE OUTER DIAMETER AT THE 10 O'CLOCK POSITION.  CRACK FROM THE "R" FLANGE LIGHTNING HOLE TO THE FLANGE OUTER DIAMETER AT THE 3 O'CLOCK POSITION.  WELDED PER EIA ECRA# 662291-72-044-1 AND 747 MM 72-53-02.
